# SDR GTIA2022022136294

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 18,612 hours, 7,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 21592
- Condition: Damaged
- Location: Zone 900
- Part time: 1,336 hours, 596 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DICARD AND MEGAPHONE BATTERIES FOUND MEGAPHONE SCREWS STRPPED OUT.-REMOVED AND REPLACED FWD MEGAPHONE, OPS CHECK GOOD IAW AMM 25-65-51.
